MathSciNet Relay Station
MathSciNet bibliographic data
MR2483339 35L75 (35B30 35L30 35Q35 76B03 76B15)
Quintero, José Raúl A remark on the Cauchy problem for the generalized Benney-Luke equation. Differential Integral Equations 21 (2008), no. 9-10, 859–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement